http://dx.doi.org/10.1007/bf00143946

">
 

Title

A Self-Validating Numerical-Method For Computation Of Central And Noncentral F-Probabilities And Percentiles

Authors

Authors

M. C. Wang;W. J. Kennedy

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Stat. Comput.

Keywords

INTERVAL ANALYSIS; CENTRAL AND NONCENTRAL F DISTRIBUTION; SELF-VALIDATING; EXTENDED HORNER SCHEME; Computer Science, Theory & Methods; Statistics & Probability

Abstract

A self-validating numerical method based on interval analysis for the computation of central and non-central F probabilities and percentiles is reported. The major advantage of this approach is that there are guaranteed error bounds associated with the computed values (or intervals), i.e. the computed values satisfy the user-specified accuracy requirements. The methodology reported in this paper can be adapted to approximate the probabilities and percentiles for other commonly used distribution functions.

Journal Title

Statistics and Computing

Volume

5

Issue/Number

2

Publication Date

1-1-1995

Document Type

Article

Language

English

First Page

155

Last Page

163

WOS Identifier

WOS:A1995RF65600014

ISSN

0960-3174

Share

COinS